NOTE ON ASYMPTOTICS OF WHITTLE ESTIMATORS FOR SQUARE TRANSFORMED ARCH(∞) MODELS

この論文をさがす

著者

    • AMANO TOMOYUKI
    • Department of Mathematical Sciences School of Science and Engineering Waseda University

収録刊行物

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 65(1), 43-51, 2007-01-01

参考文献:  5件中 1-5件 を表示

各種コード

  • NII論文ID(NAID)
    10018893819
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌 
ページトップへ